# SDR SWAA2022010557399

- Difficulty date: January 1, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737
- Aircraft serial: 34162
- Aircraft time: 56,861 hours, 33,832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: L/H OVERWING EMERGENCY EXIT LIGHT INOP. ; / [01] RELAMPED L/H OVERWING EXIT LIGHT PER AMM 33-51-04.
